On a problem of Freudenthal's
Compositio Mathematica, Tome 35 (1977) no. 1, pp. 39-47
Cet article a éte moissonné depuis la source Numdam
@article{CM_1977__35_1_39_0,
author = {Abels, Herbert},
title = {On a problem of {Freudenthal's}},
journal = {Compositio Mathematica},
pages = {39--47},
year = {1977},
publisher = {Noordhoff International Publishing},
volume = {35},
number = {1},
mrnumber = {466399},
zbl = {0352.22003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1977__35_1_39_0/}
}
Abels, Herbert. On a problem of Freudenthal's. Compositio Mathematica, Tome 35 (1977) no. 1, pp. 39-47. http://geodesic.mathdoc.fr/item/CM_1977__35_1_39_0/